Solutions of Fractional model of human T-cell lymphotropic virus I (HTLV-I) infection of CD4+ T-cells using HAM
-
Received date: March 30, 2012
Accepted date: March 30, 2012
Published date: March 30, 2012
https://doi.org/10.14419/ijbas.v1i1.15
-
Abstract
In this paper, we introduce fractional-order model of (HTLV-I) infection of CD 4+ T-cells. Homotopy analysis method (HAM) is implemented to give approximate and analytical solutions of the presented problem. The fractional derivatives are described in the Caputo sense. The method introduces a promising tool for solving many linear and nonlinear fractional differential equations. In these schemes, the solution takes the form of a convergent series with easily computable components. Numerical results show that the approach is easy to implement and accurate when applied to ordinary differential equations of fractional order.
-
Downloads
-
How to Cite
Arafa, A., Rida, S. Z., & Khalil, M. (2012). Solutions of Fractional model of human T-cell lymphotropic virus I (HTLV-I) infection of CD4+ T-cells using HAM. International Journal of Basic and Applied Sciences, 1(1), 1-14. https://doi.org/10.14419/ijbas.v1i1.15Received date: March 30, 2012
Accepted date: March 30, 2012
Published date: March 30, 2012